Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes vomiting after taking Tylenol post AVF surgery?

I am concerned about my wife who has had insertion of arteriovenous fistula 51.5 hours ago. She was prescribed Tylenol #3 for pain. She tolerated post op well at home but for pain. She took the Rx as directed through this morning, she vomited twice since 6 am PDT. She has not had any dialysis, her kidney function is approximately 12 %. She ate consistent with a low sodium diet since the surgery.
Wed, 11 Oct 2017
Report Abuse
General Surgeon 's  Response
Hello dear , Hi

Warm welcome to Healthcaremagic.com
I have evaluated your query thoroughly .

* The causes of vomiting are different as
- gastritis from various reasons - altered level of creatinine -
others .

* Needs thorough clinical work up and decide the reason .

Hope this will help you for sure .
Regards dear take care .

I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello. since sunday night (today is thursday) i have been very sick. i went to the doctors the other day, and when i got home, i vomited bile , and...